# SDR CA101214001

- Difficulty date: December 6, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8402
- Aircraft time: 4,246 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 48303103
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, FLIGHT CREW SELECTED LANDING GEARS DOWN. BOTH MAIN GEAR OPERATED NORMALLY BUT NOSE LANDING GEAR DID NOT MOVE, GEAR DOORS DID NOT OPEN. FLIGHT CREW DID HAVE RED UNSAFE GEAR FOR NOSE GEAR ONLY. ALTERNATE EXTENSION WAS USED TO BE ABLE TO GET THE NOSE LANDING GEAR DOWN. AFTER EXHAUSTIVE TROUBLESHOOTING, IT WAS FOUND OUT THAT THE MECHANIC SEQUENCE VALVE WAS OUT OF RIG, SAME UNIT WAS RIGGED IAW 32-31-66-400-801, ALSO OPC OF THE NLG EXTENSION AND RETRACTION CARRIED OUT IAW 32-31-00-710-801 SATISFACTORY.  AIRCRAFT WAS CONDITIONALLY RELEASE SUBJECT TO SATISFACTORY TEST FLIGHT. DURING THIS FLIGHT NUMEROUS GEARS CYCLES TOOK PLACE SUCCESSFULLY. AIRCRAFT WAS RETURN TO SERVICE.
